# SDR AALA20181129002

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 80,062 hours, 10,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701
- Part serial: 140942
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY PACK M33405 WOULD NOT CHARGE.  REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-802, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-06-960-801.
